I had sex on Feb 2, and my period was due to start Feb 6. I took a morning after pill (postpone 72) the next day and it's now Feb 6, no period. However, I have lower abdominal cramping and tender breasts. Is this just the pill's side effects ? Should I be more worried ?
It's worth learning how your menstrual cycle works. It could have saved you worry & unnecessary chemicals.
If your periods are regular, there's no way you'd be fertile that close to your period, & emergency contraception would not have been necessary.
Plan B is a huge dose of artificial hormone for your body to deal with. You're likely to have hormonal symptoms that you'd get with a period or pregnancy, & may not be able to rely on when you're fertile or due a period, for a few months.
Everyone's different, so it's a case of waiting.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2016 • 1 answer
Posted 2 Feb 2017 • 1 answer
Posted 30 Jun 2017 • 1 answer
Posted 29 Jan 2018 • 1 answer
Posted 16 Jun 2018 • 2 answers